Vol. 54, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Branched immersions onto compact orientable surfaces

John D. Elwin and Donald R. Short

Vol. 54 (1974), No. 1, 113–122
Abstract

In this paper smooth maps f : Mn Nn with a zero-dimensional critical set are considered. The singularities of these maps in the case n = 2 are known to be points where f is locally topologically equivalent to z za(d = 2,S,). Originally these singularities were studied in connection with the regularity of Douglas’ solution to Plateau’s problem.

Mathematical Subject Classification
Primary: 57D20
Secondary: 57D40
Milestones
Received: 20 April 1973
Revised: 13 September 1973
Published: 1 September 1974
Authors
John D. Elwin
Donald R. Short